MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X15MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X15MM; BONE SCREWS AND PINS : SCREWS
Model Number 1172-15-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The revision surgery was performed on (b)(6) 2021.The reason of the revision surgery was sudden pain.The surgeon had predicted some problem caused by trunnions, however, made an incision and looked at the affected area, there was no metal debris at neck and head, no sign of armd.There was no loosening.The surgeon commented that surprisingly, it was fine.He did not mention the cause of pain.The surgeon removed all implants and inserted new implants (manufactured by another company).The surgery was completed successfully.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device did not identify any product defects or anomalies.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative

Brand Name
CANCELLOUS BONE SCREW 6.5X15MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11568036
Report Number1818910-2021-06063
Device Sequence Number3459590
Product Code HWC
UDI-Device Identifier10603295007593
UDI-Public10603295007593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K970929
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1172-15-000
Device Catalogue Number117215000
Device Lot NumberC75JY4000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer03/08/2021
04/16/2021
05/05/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date03/31/2021
04/27/2021
05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 28MM -3; AML A PLUS 9.0 MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X30MM; CANCELLOUS BONE SCREW 6.5X35MM; DURALOC 1200 SERIES 54MM OD; ENDURON 10D 54OD X 28ID; 9/10 COCR HEAD 28MM -3; AML A PLUS 9.0 MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X30MM; CANCELLOUS BONE SCREW 6.5X35MM; DURALOC 1200 SERIES 54MM OD; ENDURON 10D 54OD X 28ID
Outcome Attributed to Adverse Event Required Intervention;